MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MEDICAL PRODUCTS EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number CA20L2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ascites (2596)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, post operative ablation, severe popping occurred at 75 watts 2 minutes and 50 seconds after emprint output began.There was a risk of rupture, but there was no change in blood pressure, no bleeding symptoms, and the patient did not appear to complain of pain, so the procedure continued.The procedure was completed and the ablation was completed as expected, and a pos t-operative ct scan taken the same day showed that the ablation had been completed without any problems.At around 18:00 the same day, the doctor in charge confirmed that ascites was leaking, and a blood clot approximately 3cm in size was confirmed on the images.It was said that it was not a life-threatening complication, and the patient was currently under observation.There were no severe complications that led to death.The hospital protocol was followed: 45w for 1 minute, 60w for 1 minute, 75w for 1 minute, and 100w for 10 minutes.The tumor was hcc (hepatocellular carcinoma), the inside of the tumor was softer than usual (the antennae were more likely to move inside the tumor), and bubbles during cauterization did not appear until popping occurred (bubbles usually occur between the latter half of 45w and the first half of 75w).There was no change in the current patient condition or if the blood clot did not grow but it was reported that the hospitalization period would be extended, and there was no information that additional treatment was performed.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EMPRINT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20461921
Report Number3006451981-2024-00149
Device Sequence Number7718529
Product Code GEI
UDI-Device Identifier10884521706590
UDI-Public10884521706590
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163105
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCA20L2
Device Catalogue NumberCA20L2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown